# SDR JR2R20170202298

- Difficulty date: February 2, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- Aircraft time: 60,920 hours, 51,887 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591016380
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FRAME ANGLE CRACKED FWD OF APB.   REMOVED AND REPLACED THE FRAME ANGLE IAW SRM 51-30-2, AND 51-30-5.
